X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1339) 1339
Publication (44) 44
Conference Proceeding (34) 34
Book Chapter (20) 20
Paper (2) 2
Book / eBook (1) 1
Data Set (1) 1
Dissertation (1) 1
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (604) 604
mathematics (515) 515
riemann-liouville fractional derivative (305) 305
differential equations (283) 283
mathematical analysis (274) 274
analysis (228) 228
derivatives (227) 227
riemann-liouville derivative (201) 201
existence (159) 159
mathematics, general (154) 154
calculus (131) 131
differential-equations (127) 127
mechanics (126) 126
riemann–liouville fractional derivative (126) 126
mathematical models (125) 125
caputo fractional derivative (122) 122
boundary value problems (112) 112
modified riemann-liouville derivative (112) 112
mathematics, interdisciplinary applications (111) 111
partial differential equations (111) 111
fractional calculus (101) 101
26a33 (98) 98
caputo derivative (96) 96
operators (96) 96
ordinary differential equations (96) 96
physics, multidisciplinary (96) 96
fractional differential equation (95) 95
order (93) 93
integrals (92) 92
uniqueness (90) 90
riemann-liouville fractional integral (88) 88
riemann–liouville derivative (86) 86
functional analysis (85) 85
applied mathematics (82) 82
equations (79) 79
difference and functional equations (78) 78
nonlinearity (75) 75
positive solutions (72) 72
diffusion (67) 67
physics, mathematical (67) 67
fractional differential equations (66) 66
approximation (61) 61
stability (58) 58
applications of mathematics (56) 56
algebra and number theory (54) 54
fixed point (54) 54
theorems (54) 54
34a08 (53) 53
systems (53) 53
exact solutions (52) 52
modified riemann–liouville derivative (51) 51
formulation (50) 50
convergence (48) 48
boundary conditions (47) 47
usage (47) 47
inequalities (46) 46
research (46) 46
polynomials (44) 44
mittag-leffler function (42) 42
riemann-liouville fractional derivatives (42) 42
algorithms (41) 41
fractional derivative (41) 41
riemann-liouville integral (40) 40
engineering, mechanical (39) 39
multidisciplinary sciences (39) 39
numerical analysis (39) 39
existence theorems (37) 37
numerical-solution (37) 37
physics (37) 37
boundary-value-problems (36) 36
engineering (36) 36
fixed point theorem (36) 36
left-sided mixed riemann-liouville integral (36) 36
partial-differential-equations (36) 36
methods (35) 35
positive solution (35) 35
riemann-liouville (35) 35
operational matrix (34) 34
anomalous diffusion (33) 33
boundary value problem (33) 33
fixed points (33) 33
models (33) 33
nonlinear equations (33) 33
riemann–liouville fractional integral (33) 33
laplace transform (32) 32
coupled system (31) 31
engineering, multidisciplinary (30) 30
scheme (30) 30
dynamics (29) 29
difference equations (28) 28
model (28) 28
optimal control (28) 28
delay (27) 27
collocation method (26) 26
computer science, interdisciplinary applications (26) 26
optimization (26) 26
approximations (25) 25
equation (25) 25
fixed point theory (25) 25
modelling and simulation (25) 25
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1375) 1375
Chinese (9) 9
French (3) 3
German (3) 3
Portuguese (3) 3
Russian (2) 2
Belarusian (1) 1
Japanese (1) 1
Lithuanian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2010, Volume 367, Issue 1, pp. 260 - 272
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 07/2012, Volume 263, Issue 2, pp. 476 - 510
In this paper, we are concerned with Cauchy problems of fractional differential equations with Riemann–Liouville fractional derivatives in infinite-dimensional... 
Fractional resolvent | Riemann–Liouville fractional derivative | Well-posedness | Cauchy problem | Riemann-Liouville fractional derivative | MATHEMATICS | DIFFUSION-EQUATIONS | Differential equations
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 12/2017, Volume 14, Issue 6, pp. 1 - 26
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2011, Volume 384, Issue 2, pp. 211 - 231
In this paper, we investigate the existence of solutions of the periodic boundary value problem for nonlinear impulsive fractional differential equation... 
Impulsive | Periodic boundary value problem | Riemann–Liouville sequential fractional derivative | Riemann-Liouville sequential fractional derivative | EXISTENCE | SPACE | MATHEMATICS | MATHEMATICS, APPLIED | POSITIVE SOLUTIONS | INITIAL-VALUE PROBLEMS | UNIQUENESS
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2011, Volume 218, Issue 3, pp. 860 - 865
The paper presents a new fractional integration, which generalizes the Riemann–Liouville and Hadamard fractional integrals into a single form. Conditions are... 
Hadamard fractional derivative | Generalized fractional integral | Riemann–Liouville fractional derivative | Generalized fractional derivative | Semigroup property | Riemann-Liouville fractional derivative | MATHEMATICS, APPLIED | Operators | Mathematical models | Derivatives | Computation | Integrals | Mathematical analysis
Journal Article
Mathematical and Computer Modelling, ISSN 0895-7177, 2010, Volume 52, Issue 5, pp. 862 - 874
In this paper we focus on establishing stability theorems for fractional differential system with Riemann–Liouville derivative, in particular our analysis... 
Fractional differential system | Riemann–Liouville derivative | Stability | Mittag-Leffler function | Riemann-Liouville derivative | MATHEMATICS, APPLIED
Journal Article
Applied Numerical Mathematics, ISSN 0168-9274, 04/2015, Volume 90, pp. 22 - 37
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 04/2015, Volume 257, pp. 566 - 580
Journal Article
Fractional Calculus and Applied Analysis, ISSN 1311-0454, 2015, Volume 18, Issue 1, pp. 192 - 207
In this paper, we define fractional derivative of arbitrary complex order of the distributions concentrated on R+, based on convolutions of generalized... 
Dirac delta function | Caputo derivative and Riemann-Liouville derivative | Convolution | Gamma function | Abel's equation | Distribution | MATHEMATICS | MATHEMATICS, APPLIED | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | DISTRIBUTIONAL PRODUCTS | convolution | distribution
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2010, Volume 371, Issue 1, pp. 57 - 68
In this paper, we investigate the existence of positive solutions for the singular fractional boundary value problem: D α u ( t ) + f ( t , u ( t ) , D μ u ( t... 
Fractional differential equation | Singular Dirichlet problem | Riemann–Liouville fractional derivative | Positive solution | Riemann-Liouville fractional derivative | MATHEMATICS | ORDER | MATHEMATICS, APPLIED | BOUNDARY-VALUE PROBLEM
Journal Article